On semidefinite programming relaxations of the traveling salesman problem

E. de Klerk, D.V. Pasechnik, R. Sotirov

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)1559-1573
JournalSIAM Journal on Optimization
Volume19
Issue number4
Publication statusPublished - 2008

Cite this

@article{f5a41d947a3049f182374eddd3e0509a,
title = "On semidefinite programming relaxations of the traveling salesman problem",
author = "{de Klerk}, E. and D.V. Pasechnik and R. Sotirov",
note = "Appeared earlier as CentER DP 2008-96",
year = "2008",
language = "English",
volume = "19",
pages = "1559--1573",
journal = "SIAM Journal on Optimization",
issn = "1052-6234",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "4",

}

On semidefinite programming relaxations of the traveling salesman problem. / de Klerk, E.; Pasechnik, D.V.; Sotirov, R.

In: SIAM Journal on Optimization, Vol. 19, No. 4, 2008, p. 1559-1573.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - On semidefinite programming relaxations of the traveling salesman problem

AU - de Klerk, E.

AU - Pasechnik, D.V.

AU - Sotirov, R.

N1 - Appeared earlier as CentER DP 2008-96

PY - 2008

Y1 - 2008

M3 - Article

VL - 19

SP - 1559

EP - 1573

JO - SIAM Journal on Optimization

JF - SIAM Journal on Optimization

SN - 1052-6234

IS - 4

ER -